# SDR 9603019914

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964N
- Make and model: Doug DC-9-31
- Aircraft serial: 47416
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Rt Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH 22,000 FEET, LOSS OF RIGHT HYDRAULIC SYSTEM QUANTITY OCCURRED.  FLIGHT DIVERTED TO DTW AND LANDED WITHOUT INCIDENT.  FOUND HYDRAULIC LINE GOING TO AFT SIDE OF AUXILIARY PUMP LEAKING.  TIGHTENED LINE AND RESERVICED SYSTEM TO PROPER LEVELS.
